MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CONCORD; FORTRESS RADIOPAQUE BONE CEMENT, 20G

GLOBUS MEDICAL, INC. CONCORD; FORTRESS RADIOPAQUE BONE CEMENT, 20G
Model Number 4129.2000S
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not available for evaluation as it remains in the patient.Review of the manufacturing records found no deviations or abnormalities.Improper handling of sterile product or surgical instruments during surgery could have contributed to the infection.However, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that approximately two weeks post-operatively the patient developed an infection within their bone at the site of the surgery.

Brand Name
CONCORD
Common Device Name
FORTRESS RADIOPAQUE BONE CEMENT, 20G
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon,
MDR Report Key9973621
Report Number3004142400-2020-00032
Device Sequence Number4482828
Product Code NDN
UDI-Device Identifier00889095258516
UDI-Public00889095258516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4129.2000S
Device Lot NumberGBW016PJ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;